Loading [MathJax]/jax/output/SVG/config.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1979, Volume 25, Issue 4, Pages 629–634 (Mi mzm10038)  

This article is cited in 14 scientific papers (total in 14 papers)

Quadratures of Gaussian type for a sphere invariant under the icosahedral group with inversion

S. I. Konyaev

I. V. Kurchatov Atomic Energy Institute
Received: 06.06.1977
English version:
Mathematical Notes, 1979, Volume 25, Issue 4, Pages 326–329
DOI: https://doi.org/10.1007/BF01688488
Bibliographic databases:
Document Type: Article
UDC: 518.6
Language: Russian
Citation: S. I. Konyaev, “Quadratures of Gaussian type for a sphere invariant under the icosahedral group with inversion”, Mat. Zametki, 25:4 (1979), 629–634; Math. Notes, 25:4 (1979), 326–329
Citation in format AMSBIB
\Bibitem{Kon79}
\by S.~I.~Konyaev
\paper Quadratures of Gaussian type for a sphere invariant under the icosahedral group with inversion
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 4
\pages 629--634
\mathnet{http://mi.mathnet.ru/mzm10038}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=534305}
\zmath{https://zbmath.org/?q=an:0435.65015|0424.65005}
\transl
\jour Math. Notes
\yr 1979
\vol 25
\issue 4
\pages 326--329
\crossref{https://doi.org/10.1007/BF01688488}
Linking options:
  • https://www.mathnet.ru/eng/mzm10038
  • https://www.mathnet.ru/eng/mzm/v25/i4/p629
  • This publication is cited in the following 14 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:261
    Full-text PDF :112
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025